# SDR AALA20160315003

- Difficulty date: March 3, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 57,220 hours, 7,143 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RT AILERON HINGE RIB BONDING JUMPER INSPECTION, EO B1245BB, RT RIB 5 BONDING HOLE FOUND CORROSION.  REPAIRED IAW SRM 57-51-02-2R-3 AT RT AILERON HINGE RIB BONDING JUMPER AREA.  ACFT IN BASE MX.
